Classification of categories with matrices of coefficient 2 and order n

Samer Allouch 1 Carlos Simpson 2
2 LJAD
JAD - Laboratoire Jean Alexandre Dieudonné
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02392385
Contributor : Carlos Simpson <>
Submitted on : Wednesday, December 4, 2019 - 5:36:06 AM
Last modification on : Tuesday, December 10, 2019 - 10:27:17 AM

Links full text

Identifiers

Collections

Citation

Samer Allouch, Carlos Simpson. Classification of categories with matrices of coefficient 2 and order n. Communications in Algebra, Taylor & Francis, 2018, 46 (7), pp.3079-3091. ⟨10.1080/00927872.2017.1404081⟩. ⟨hal-02392385⟩

Share

Metrics

Record views

29